MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7574
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, a photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 11/2023).
 
Event or Problem Description
It was reported during the angioplasty procedure at left brachy cephalic fistula, the balloon was allegedly ruptured.It was further reported another balloon was used to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 pta dilatation catheter has return for evaluation.Visual evaluation was performed and kink was noted at the proximal end of the inflation hub.During the performance evaluation an in house presto inflation device was used to inflate the balloon and noted that there was no water leakage from the balloon.Balloon deflated without any issue.Therefore, the investigation is confirmed for the identified kink issue as kink was noted at the proximal end of the inflation hub during visual evaluation.The investigation is unconfirmed for the reported balloon rupture issue as no rupture was noted during the functional test.One electronic photo was reviewed.Photo shows the label which contains product description such as catalogue number and lot number of the product which matches with the information in the complaint record.Therefore, based on the photo review, balloon rupture could not be confirmed.A definitive root cause for the alleged balloon rupture and identified kink issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 11/2023), h11: h6(method, result, conclusion), h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11963879
Report Number2020394-2021-01197
Device Sequence Number3724636
Product Code DQY
UDI-Device Identifier00801741060496
UDI-Public(01)00801741060496
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQF7574
Device Catalogue NumberCQF7574
Device Lot NumberREEZ3628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;